# SDR ASAA2024103053512

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 44,217 hours, 13,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 PHOTO ILLUMINATION STRIP HAS COME LOOSE. GROUNDED - YES. REMOVED AND REPLACED FLOOR TRACK PROXIMITY LIGHT NEAR ROW 12, REF AMM 33-51-15-960-801.
